Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Point set operators and their interrelations


Author: E. C. Stopher Jr.
Journal: Bull. Amer. Math. Soc. 45 (1939), 758-762
DOI: https://doi.org/10.1090/S0002-9904-1939-07078-X
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 8 (1936), 577--584
Cited work: Bull. Amer. Math. Soc., Volume 43, Number 10 (1937), 686--694
MathSciNet review: 0000266
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07078-X